What does alcohol poisoning feel like

Common Questions and Answers about What does alcohol poisoning feel like

alcohol

Last Halloween, about a month ago, I went to a party and drank for about the 5th time in my life, I started with beer, and ended up taking shots (More like mouth-fulls...) of hard alcohol out of a glass... not even a shot glass... A few minutes later, I puked on the table I was sitting at, stumbled to the bathroom and continued to puke for hours on end... I didn't pass, and I could walk (barley, but could indeed walk), but was obviously very drunk and my only thought was if I was going to die.
I am wondering about brain damage resulting from isolated heavy drinking nights. I have read that if you drink a ridiculous amount and narrowly escape death you may have irreversibly damaged your brain. I can't find anywhere on the internet information about this that could help me figure out whether I have brain damage from alcohol.
You shouldn't be mixing Xanax with alcohol or your blood pressure meds.Plus, the amount of alcohol that you drank at once could cause alcohol poisoning resulting in death.
8 a raw piece of chicken straight out of the package in the fridge. I had food poisoning for like a wk its not drinking rubbing alcohol but none the less disturbing? Do you only do that with the R.A? Or do other smells trigger you?
//www.bupa.co.uk/individuals/health-information/directory/a/alcohol-effects-of Alcohol dilates blood vessels and brings more blood to smaller vessels. If tingling is caused by circulation problems alcohol might help temporarily (before it goes into destruct mode). Alcohol slows nerve signals. Tingling can come from too much repeated firing of nerve signals. When those signals are temporarily inhibited by alcohol the tingling might stop (but chronic alcohol use can cause permanent numbness.
She eats TONS of bread and other gluten products so i ruled that out - she hasnt taken any new meds, changed her diet or anything like that. from what shes told me its ONLY alcohol thats been making her sick, no foods or other drinks. also her only symptom is nausea and sometimes a headache in the morning similar to a hangover. any suggestions?
This may sound strange but it snaps me out of whatever anguish I'm experiencing and I feel like going on with life. No pill that I know of has this effect on me. Thanks for listening!
from the yeast dying, which is described by flu-like symptoms and most notable a headache. Not sure how the alcohol comes into play, although alcohol does further lower blood sugar. When I drink more sugary drinks I don't get much of the headache. Have you been on lots of antibiotics? Those folks are at higher risk for more yeast issues.
I believe alcohol increases mania for me...it does not calm me down. I feel a freedom of the horrible inhibitions I have, enjoy the euphoria of the first few drink and although I know I cannot drink...I still do at times. I've been in AA and in treatment.
If I drank much more than a few drinks I am lucky in that it would make me feel like ****. Alcohol makes my problems feel bigger so I don't worry about abusing it. Even at parties I usually have iced tea as I just don't like alcohol anymore. I'm the same with benzos. Have them all the time and only take 1 sometimes if I have strong anxiety or stress. If I take 1 it takes away my anxiety and I feel better but if I took 2 I would feel depressed.
Has anyone ever heard of this sort of treatment before? At least the doc seemed to know what I feel like as he said its how junior doctors feel after a 72 hour shift and no sleep?!
9) joint pain - like flu but also only on the first two days of episode I was admitted to the hospital one time in my worst episode, they diagnosed it as food poisoning (in The Bahamas) but another doctor later said I probably had alcohol poisoning. Is this alcohol or food poisoning? I do drink a lot and I eat a lot of seafood. I live in The Bahamas and in the Dominican Republic.
and we all know what that did to unborn babies. The liver is your chemical factory, not only does it process toxins out of your blood stream but it also makes chemicals that help our bodies to function properly. One of those funtions is to regulate blood and clotting control. my liver started to go wrong as soon as i started to take artificial sweetners, not only in my tea in the form of canderel, but also in other food stuff like angel delight and sugar free chewing gum.
You say She goes through serious withdrawals that land Her in the hospital. She could die from alcohol poisoning with that amount. That is a LOT of alcohol for anyone. In my opinion this Woman needs serious intervention. How long has She been doing this?
Drinking alcohol tends to cause the swollen lymph nodes to become painful. If you've noticed this and feel like it's unrelated, you may want to mention that as well.
We need to figure out a solution to her anxiety and why it is she relies on alcohol when it gets bad. Is this a common issue? Does anyone know of any solutions?
we dont use drugs, we don't do the Hindu practice, we have no lesion so it can't be Morgellons Disease. But it does feel like whatever it is doesn't come out in a colder weather. We had a better time over the winter, but then it came back when the weather warms up. Thanks!
does anyone ever feel like they are not there? like you respond to all your friends questions, normal conversation and all, but you feel like your head is spinning?
In another thread, "yobuck" stated that he consumed an average of 4 light beers daily for four years and wondered if this was sufficient to have caused his neuropathy symptoms. He also asked, "How long does it take one to get alcohol neuropathy?" The response seemed to indicate that this was a sufficient amount and duration to cause his symptoms but a specific answer for the other question was not given.
I would drink a liter of booze in a 24 hr period and drank myself into alcohol poisoning and yet another addiction. DON'T EVER DO THAT!!!! Anyway, I'm at a point that I just can't do it anymore. I'm afraid that if I don't start taking care of myself right now, I'm going to die before I hit 40 (I'm 34). On 4/26/2010 , I ran out of tramadol early... again. I found myself performing my usual tricks. I was pharmacy shopping.
It feels unfair not being able to drink alcohol anymore! Maybe its just what happens to people who like to drink when we get into our thirties! lol Good Luck.
and I think even a few more like Butral) I AM EXTREMELY FRIGHTENED to go back on one once again. I feel like I'm back at square one all over again. No one has been able to help me at all. Bottom line is, I don't feel depressed, I just feel really fatiqued all the time and mostly sick to my stomach. I have been tested for just about everything including Chronic Fatique syndrome, Epstein bar, liver, kidney, etc.
It does sound like the whey protein supplement is messing with your digestive symptom. You could have a food allergy to something in the supplements that your GI system can't handle. Or, it could be contaminated with something that tests just didn't find. Not everyone's digestion is the same. Something that worked for someone else will not automatically work for you. Once your gut is messed up that much, it can take a couple weeks, or even many weeks for it to heal.
I get headaches, sore throat, swollen glands, exhaustion and what feels like a low-grade fever. My Dr. just shook is head when I said I feel sick 12 to 24 hours after exercising. I'll try eating before I work out watching my water intake to see if that makes a difference. I already eat a good amount of yogurt. Please report back if you figure anything out.
I feel edgy all the time I have lost interest in my daily activities and I feel like I am numb and am trembling all the time... I often feel like I am going crazy... guess I'm not alone... I came online in search of an answer to your very same question. I also have the fear that I am dying because of this very same feeling it really freaks me out...I am so scared too...I have gone to the ER many times...
About 3 weeks ago I was having a lot of joint pain in the knees and ankles from running so I took three aspirin. The next day I didn't feel like eating and got the dry heaves. Then all of a sudden my stomach felt full and I puked up about a quart of congealed blood and 2 hours later crapped about 2 cups of digested black blood. Dizzy, black spots, etc.. After the third day I was no longer passing blood. My life insurance is way higher than my med deductible ($10K) so I didn't go in.
The pain is always worse in the morning as is the edema. My ankles and feet feel like concrete in the morning. The edema effects my hands, feet and I also have periorbital edema. The mornings are alway the worst. I also recently had fluid in my abdomen (I gained 4 pounds over night). It can also present after sitting for awhile without moving like during a nap during the day too. I know my cardiac function is good. There was one time 2 years ago my Creatinine went up to 1.
I hear it is one of the worst drugs to come off of. If you feel you need some help look into Suboxone or a Rehab etc. Just don't go to a Methadone program. Others should be on tomorrow that will back me on this. There are quite a few here coming off Methadone and they will tell you about it first hand. Keep reading and posting. You will find so much help here.
Hi thanks for your reply :) Actually the last sentance was that i will see a doctor but i just wanted to know what people on here thought first... i think if i did quit, the hardest part would be that a huge part of my identity (as stupid as this is) is based around drinking and drugs, especially as i am a girl who can drink every guy ive ever met under the table which for some reason is a good party trick haha..
MedHelp Health Answers